# SDR SWIA202164629

- Difficulty date: December 29, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STGR24L AND STGR23L AT FS586, FOUND CORROSION ON UNDERSIDE OF UPPER FLANGE   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED INTERCOSTAL BETWEEN STGR24L AND STGR23L AT FS586 WITH NEW SERVICEABLE UNIT REF DWG SH670-33600 REV AD AND CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. NO WEIGHT CHANGE. PRESSURE CHECK GOOD, NO LEAK FOUND. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY.
